# SDR DALA1200533239

- Difficulty date: December 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 5,469 hours, 2,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON BOTTOM AFT CORNER OF L2 DOOR.  REMOVE DOOR SLIDE, GAINED ACCESS AND CUTOUT DAMAGED ANGLE & DOOR SKIN.  WIP (235641) FABRICATED SHIMS & DOUBLER, MATCH DRILLED HOLES & REAMED TO .191.  INSTALLED DOUBLER WET WITH SEALANT PER SRM 52-10-00 FIG 203.
